MathSciNet Relay Station
MathSciNet bibliographic data
MR2262173 58J45 (35L70)
Delort, J.-M.; Szeftel, J. Long-time existence for semi-linear Klein-Gordon equations with small Cauchy data on Zoll manifolds. Amer. J. Math. 128 (2006), no. 5, 1187–1218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement